People‎ > ‎Faculty Members‎ > ‎

Mohammad Z. Raqab

    
General Information

Name:   Mohammad Z. Raqab
Rank:    Professor
E-mail:   mraqab@stat.kuniv.edu 
Tel:    (+965) 2 498 5380
 
 





Academic Credentials:
  • Ph.D. (Statistics) 1992, Ohio State University, Columbus, OH, USA.
  • M.Sc. (Statistics) 1989, Ohio State University, Columbus, OH, USA.
  • M.Sc. (Math/Stat) 1985, University of Jordan, Amman, JORADAN.
  • B.Sc. (Math) 1981, University of Jordan, Amman, JORDAN.
 
Research Interests:
  • Statistical Models Involving Ordered Random Variables
  • Optimal Evaluations of Statistical Functionals
  • Biostatistical Applications on Censoring Data
  • General Distribution and Reliability Theory
  • Intensive Computer Studies
 
Selected Publications:

Kotb, M.S., Raqab, M.Z.
Inference and prediction for modified Weibull distribution based on doubly censored samples
(2017) Mathematics and Computers in Simulation, 132, pp. 195-207. 

Asgharzadeh, A., Valiollahi, R., Raqab, M.Z.
Estimation of Pr(Y < X) for the two-parameter generalized exponential records
(2017) Communications in Statistics: Simulation and Computation, 46 (1), pp. 379-394. 

Raqab, M.Z., Al-Mutairi, D.K.
Inferential analysis for the reliability parameter based on the three-parameter Lindley distribution
(2016) Communications in Statistics - Theory and Methods, 45 (16), pp. 4923-4936. 

Raqab, M.Z., Al-Jarallah, R.A.
Prediction intervals for future Weibull residual data
(2016) Journal of Statistical Computation and Simulation, 86 (7), pp. 1320-1333. 

Basiri, E., Ahmadi, J., Raqab, M.Z.
Comparison among non parametric prediction intervals of order statistics
(2016) Communications in Statistics - Theory and Methods, 45 (9), pp. 2699-2713. 

Raqab, M.Z., Alkhalfan, L.A., Balakrishnan, N.
Pitman comparisons of predictors of censored observations from progressively censored samples for exponential distribution
(2016) Journal of Statistical Computation and Simulation, 86 (8), pp. 1539-1558. 

Asgharzadeh, A., Valiollahi, R., Raqab, M.Z.
Estimation of the stress-strength reliability for the generalized logistic distribution
(2013) Statistical Methodology, 15, pp. 73-94. 

Raqab, M.Z., Ahmadi, J., Arabli, B.A.
Comparisons among some predictors of exponential distributions using Pitman closeness
(2013) Computational Statistics, 28 (5), pp. 2349-2365. 

Ahmadi, J., Raqab, M.Z.
Comparison of order statistics in two-sample problem in the sense of Pitman closeness
(2013) Statistics, 47 (4), pp. 729-743. 

Raqab, M. Z.
Discriminating between the generalized Rayleigh and Weibull distributions
(2013) Journal of Applied Statistics, 40 (7), pp. 1480-1493.

(updated March 2017)